# SDR 9805719852

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 60 KNOTS, THE LEFT ENGINE EPR AND N1 INDICATIONS BEGAN DECREASING.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
